# SDR QXEA200400230

- Difficulty date: March 22, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 5,450 hours, 4,086 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim Panel
- Part number: CC6710511143
- Condition: Failed
- Location: Cockcpit
- Part time: 5,450 hours, 4,086 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2181 - THE CREW REPORTED THAT THE AILERON TRIM WILL NOT TRIM OR MOVE TOWARDS RIGHT WING DOWN.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE AILERON/RUDDER TRIM PANEL.  ALL OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
